Sorry I was away for a while
There is no answer to what "symptoms" those particular organisms cause-One is a fungus, the other a bacteria. IN some people they can cause sinusitis- with pain, chronic cough, headaches, chronic discharge/ nasal drip; whereas in other it can be completely asymptomatic- By that I mean the exact same organisms can colonize the surface of sinuses and cause no symptoms at all. That is why one cannot answer your questions without knowing all the relevant ENT details. There is an entire spectrum from none to severe symptoms that may or may not be related.
As for your medications, you are on an antifungal ( itraconazole), an antibiotic ( moxifloxacin) and a steroid - each has their own possible side effects- and quite a few in fact.
Itraconazole has lots of drug interactions, can cause rash and most commonly as a side effect causes liver abnormalities.
Moxi- can occasionally affect heart rhythms, rarely injures tendons, or causes eye trouple, and rarely causes certain neurologic conditions- But having said that the vast majority have no side effects
Prednisone is a steroid- most people feel better on it- but it has lots of side effects- elevated blood sugar, affecting bones, sometimes affecting mood, weight gain and others
I hope that helps some
Please provide a rating that I did answer your questions,( within the limitations you asked for)